Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalizations of the Vitali-Hahn-Saks theorem on vector measures


Author: Richard A. Oberle
Journal: Proc. Amer. Math. Soc. 67 (1977), 227-235
MSC: Primary 28A45
DOI: https://doi.org/10.1090/S0002-9939-1977-0460585-3
MathSciNet review: 0460585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an extension of the Brook's control measure existence theorem for families of vector measures is established. This result is applied to pointwise convergent sequences of finitely additive vector measures to obtain a generalization of the Vitali-Hahn-Saks theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45

Retrieve articles in all journals with MSC: 28A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0460585-3
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society